A new method for two dimensional hyperbolic problems in semi-unbounded irregular domains
Article first published online: 28 MAR 2011
Copyright © 2011 Wiley Periodicals, Inc.
Numerical Methods for Partial Differential Equations
Volume 28, Issue 3, pages 1042–1055, May 2012
How to Cite
Bratsos, A. G. (2012), A new method for two dimensional hyperbolic problems in semi-unbounded irregular domains. Numer. Methods Partial Differential Eq., 28: 1042–1055. doi: 10.1002/num.20672
- Issue published online: 6 MAR 2012
- Article first published online: 28 MAR 2011
- Manuscript Accepted: 15 NOV 2010
- Manuscript Received: 2 SEP 2009
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!